Potential games in volatile environments

Staudigl, Mathias

DOI: https://doi.org/10.1016/j.geb.2010.08.004
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/222822620...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Games and Economic Behavior
Volume: 72
Issue number: 1
Page range: 271-287
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0899-8256 , 1090-2473
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 330 Economics
510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item